RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Phys. A, 2017, Volume 50, 304001, 22 pages (Mi jpha17)  

KPII: Cauchy–Jost function, Darboux transformations and totally nonnegative matrices

M. Boitia, F. Pempinellia, A. K. Pogrebkovbc

a EINSTEIN Consortium, Università del Salento, Lecce, Italy
b Steklov Mathematical Institute, Moscow, Russia
c National Research University Higher School of Economics, Moscow, Russia

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 5-100
Russian Foundation for Basic Research 14-01-00860
15-31-20484
This work has been funded by the Russian Academic Excellence Project '5-100'. Research has also been supported by the RFBR grants No. 14-01-00860 and No. 15-31-20484.


DOI: https://doi.org/10.1088/1751-8121/aa7900


Bibliographic databases:

ArXiv: 1611.04198
Received: 20.01.2017
Revised: 16.05.2017
Accepted:13.06.2017
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jpha17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019